Parallel Inversion of Block Tridiagonal Matrices
Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 103
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_2-3_a0,
author = {Dinko Gichev},
title = {Parallel {Inversion} of {Block} {Tridiagonal} {Matrices}},
journal = {Mathematica balkanica},
pages = {103},
year = {1995},
volume = {9},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a0/}
}
Dinko Gichev. Parallel Inversion of Block Tridiagonal Matrices. Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 103. http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a0/